# SDR SWAA2024072214611

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 23,283 hours, 11,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 AFT EMERGENCY FLASHLIGHT IS INOP<[01] R/R EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.OPS. CHECK GOOD.
